Fast, affordable, 1-on-1 assistance

As low as $16
Fast, affordable, 1-on-1 assistance
Doctor

Ask your own question to a Doctor online now

As low as $16
money-back guarantee

Medical

For the past 6 weeks I have had intense...

Resolved • Response time 1 minute

4 Jul 2013

For the past 6 weeks I have had intense aching and pain with movement in both of my shoulders and both hips areas - it hurts even at rest. I am feeling really tired. This is becoming a real problem for me. I am retired and have not hurt myself. My doctor just said I am getting older and 'aches and pains are part of aging'. I am very frustrated. Please help. Thanks in advance
Read Less

4 Jul 2013

Ask your own question
Doctor's response
4 Jul 2013
Dr. Sohaib
Dr. Sohaib
Senior Registrar Internal Medicine
Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person. I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today. You need to answer a few questions first which will help me assist you in a better way. How severe is the pain on a scale of 1 to 10? Any kind of treatment taken so far? Tests? Concurrent medical illness you have?
4 Jul 2013
Customer reply
4 Jul 2013
Questions: - pain is 7/10 - I took Advil 3 tablets about 3 times per day- no help - I have not had any tests for this except routine tests for my physical exam done 6 months ago - he said only a very mild anemia - probably due to my age, he said my liver was normal and my muscle enzyme was normal also ( he said he checks these because of my cholesterol medication ) - I am very healthy otherwise - have been on Lipitor for elevated cholesterol for many years
4 Jul 2013
Doctor's response
4 Jul 2013
Dr. Sohaib
Dr. Sohaib
Thank you very much for the useful information. I will respectfully XXXXXXXX XXXX your treating doctor. We can not disregard your symptoms (of severe pain) by merely attributing these to age while not trying to investigate and treating the underlying cause appropriately. This can be a rheumatological disorder like Polymyalgia rheumatica. Polymyositis. Myositis secondary to Lipitor. Rheumatoid. Vitamin D deficiency can also occur frequently in females of your age and can commonly complicates any painful situation (of musculo-skeletal system) like you have, so you must also be screened for this. You can use Tylenol in addition to Advil (ibuprofen) as the combination works better than the single drug alone. Moreover, the dose of ibuprofen can be increased to 400mg thrice daily or even 600mg thrice daily to get maximum anti-inflammatory and pain relieving benefit. Keep yourself adequately hydrated while you use these drugs. And get back to your doctor discussing all the details and possibilities i have mentioned to get a management plan chalked out that suits best to your needs. It was a pleasure assisting you and thank you very much for visiting us. My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service. If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions. Kindest Regards.
Customer rating:
Dr. Sohaib
Dr. Sohaib
Senior Registrar Internal Medicine
Avg. question only $34
MBBS, FCPS Experienced in all Medical Specialities
4 Jul 2013
Your question matters. Dr. Sohaib and 2 other Doctors are ready to help. Ask your own question

Ask your own question to a Doctor online now

  • 100% money-back guarantee
  • Prices start as low as $16
  • Join 8.5 million satisfied customers
Conversations are covered by our Disclaimer.